CSN Login
Members Online: 10

Tamoxifin

pollyana
Posts: 6
Joined: May 2002

Does anyone on Tamoxifen have a weight gain problem. I'm trying to determine what is causing the gain - ie fluid retention or blocked metabolism - so I can deal with my gain.

Thanks for your help!

prayerangel
Posts: 150
Joined: Jul 2002

Pollyana, thanks for associating the Tamoxifen with weight gain. I didn't even think of that. I was wondering why I was bigger/fatter. I still have the hot flashes, but am on Effexor for that. They were worse.

karbear
Posts: 166
Joined: Aug 2001

Polyanna, welcome to the club. I have been on Tamox for a year now and gained over 20 pounds!! I have been exercising and its so hard to lose it, I don't eat alot so I know its not that, I believe its Tamox,I have talked to others with this problem. I guess all we can do is exercise and try to remain active. Best of Luck.God Bless, Karin

ksfc
Posts: 252
Joined: Apr 2002

Count me in....and I was a plus-size to begin with.......sigh....... We've had a few laughs about how out of all the kinds of cancer in the world, I got the kind with treatment that causes you to gain weight. Of all the luck - LOL!!
Take care - Diane

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network